# SDR CALA2018020500483

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 75,889 hours, 29,390 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO SNA, FUEL CAP IS MISSING. REF L/P 6011001 . REPLACED FUEL CAP.
